DOI QR코드

DOI QR Code

A SIMPLY CONNECTED MANIFOLD WITH TWO SYMPLECTIC DEFORMATION EQUIVALENCE CLASSES WITH DISTINCT SIGNS OF SCALAR CURVATURES

Kim, Jongsu

  • Received : 2014.09.17
  • Published : 2014.10.31

Abstract

We present a smooth simply connected closed eight dimensional manifold with distinct symplectic deformation equivalence classes [[${\omega}_i$]], i = 1, 2 such that the symplectic Z invariant, which is defined in terms of the scalar curvatures of almost K$\ddot{a}$hler metrics in [5], satisfies $Z(M,[[{\omega}_1]])={\infty}$ and $Z(M,[[{\omega}_2]])$ < 0.

Keywords

almost K$\ddot{a}$hler metric;scalar curvature;symplectic manifold;symplectic deformation equivalence class

References

  1. R. Barlow, A simply connected surface of general type with $p_g$ = 0, Invent. Math. 79 (1985), no. 2, 293-301. https://doi.org/10.1007/BF01388974
  2. A. L. Besse, Einstein Manifolds, Ergebnisse der Mathematik, 3 Folge, Band 10, Springer- Verlag, 1987.
  3. D. E. Blair, On the set of metrics associated to a symplectic or contact form, Bull. Inst. Math. Acad. Sinica 11 (1983), no. 3, 297-308.
  4. F. Catanese and C. LeBrun, On the scalar curvature of Einstein manifolds, Math. Res. Lett. 4 (1997), no. 6, 843-854. https://doi.org/10.4310/MRL.1997.v4.n6.a5
  5. J. Kim and C. Sung, Scalar curvature functions of almost-Kahler metrics, http://arxiv.org/abs/1409.4004.
  6. D. McDuff and D. Salamon, Introduction to Symplectic Topology, Oxford University Press, New York, 1998.
  7. C. T. McMullen and C. H. Taubes, 4-manifolds with inequivalent symplectic forms and 3-manifolds with inequivalent fibrations, Math. Res. Lett. 6 (1999), no. 5-6, 681-696. https://doi.org/10.4310/MRL.1999.v6.n6.a8
  8. J. Petean, The Yamabe invariant of simply connected manifolds, J. Reine Angew. Math. 523 (2006), 225-231.
  9. Y. Ruan, Symplectic topology on algebraic 3-folds, J. Differential Geom. 39 (1994), no. 1, 215-227. https://doi.org/10.4310/jdg/1214454682
  10. D. Salamon, Uniqueness of symplectic structures, Acta Math. Vietnam. 38 (2013), no. 1, 123-144. https://doi.org/10.1007/s40306-012-0004-x

Cited by

  1. SIMPLY CONNECTED MANIFOLDS OF DIMENSION 4k WITH TWO SYMPLECTIC DEFORMATION EQUIVALENCE CLASSES vol.22, pp.4, 2015, https://doi.org/10.7468/jksmeb.2015.22.4.359

Acknowledgement

Supported by : National Research Foundation of Korea(NRF)